# SDR AALA20160906004

- Difficulty date: September 3, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 48,776 hours, 23,909 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Faulty
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED. LANDING UNEVENTFUL.  DURING APPROACH, THE NR 1 GENERATOR FAILED WITH APU ON PLACARD.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REMOVED AND REPLACED NR 1 CONSTANT SPEED DRIVE IAW AMM 24-10-01 AND NR 1 GENERATOR IAW AMM 24-20-01.
